American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] David Cruz-Uribe SFO and Cristian Rios. The Kato problem for operators with weighted ellipticity. Trans. Amer. Math. Soc. 367 (2015) 4727-4756.
Abstract, references, and article information   
View Article: PDF

[2] Alessandro Carlotto. On the solvability of singular Liouville equations on compact surfaces of arbitrary genus. Trans. Amer. Math. Soc. 366 (2014) 1237-1256.
Abstract, references, and article information   
View Article: PDF

[3] Tatiana Savina. On non-local reflection for elliptic equations of the second order in $\mathbb{R}^2$ (the Dirichlet condition). Trans. Amer. Math. Soc. 364 (2012) 2443-2460.
Abstract, references, and article information   
View Article: PDF

[4] Hongjie Dong. Solvability of second-order equations with hierarchically partially BMO coefficients. Trans. Amer. Math. Soc. 364 (2012) 493-517. MR 2833589.
Abstract, references, and article information   
View Article: PDF

[5] Tadeusz Iwaniec and Jani Onninen. Deformations of finite conformal energy: Boundary behavior and limit theorems. Trans. Amer. Math. Soc. 363 (2011) 5605-5648. MR 2817402.
Abstract, references, and article information   
View Article: PDF

[6] Hongjie Dong and N. V. Krylov. Second-order elliptic and parabolic equations with $B(\mathbb{R}^{2}, VMO)$ coefficients. Trans. Amer. Math. Soc. 362 (2010) 6477-6494. MR 2678983.
Abstract, references, and article information   
View Article: PDF

[7] Peter Kuchment and Yehuda Pinchover. Liouville theorems and spectral edge behavior on abelian coverings of compact manifolds. Trans. Amer. Math. Soc. 359 (2007) 5777-5815. MR 2336306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Sun-Sig Byun and Lihe Wang. Quasilinear elliptic equations with BMO coefficients in Lipschitz domains. Trans. Amer. Math. Soc. 359 (2007) 5899-5913. MR 2336309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Michael Taylor. Existence and regularity of isometries. Trans. Amer. Math. Soc. 358 (2006) 2415-2423. MR 2204038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Siva R. Athreya, Richard F. Bass and Edwin A. Perkins. Hölder norm estimates for elliptic operators on finite and infinite-dimensional spaces. Trans. Amer. Math. Soc. 357 (2005) 5001-5029. MR 2165395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Sun-Sig Byun. Elliptic equations with BMO coefficients in Lipschitz domains. Trans. Amer. Math. Soc. 357 (2005) 1025-1046. MR 2110431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Alessandra Lunardi. On the Ornstein-Uhlenbeck operator in $L^2$ spaces with respect to invariant measures. Trans. Amer. Math. Soc. 349 (1997) 155-169. MR 1389786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Luis Escauriaza and Jin Keun Seo. Regularity properties of solutions to transmission problems . Trans. Amer. Math. Soc. 338 (1993) 405-430. MR 1149120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Zoran Vondraček. The Martin kernel and infima of positive harmonic functions . Trans. Amer. Math. Soc. 335 (1993) 547-557. MR 1104202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jang-Mei Wu. Examples of capacity for some elliptic operators . Trans. Amer. Math. Soc. 333 (1992) 379-395. MR 1062196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. Baider and E. A. Feldman. On oscillatory elliptic equations on manifolds . Trans. Amer. Math. Soc. 258 (1980) 495-504. MR 558186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] William Bertiger. Maximum principles, gradient estimates, and weak solutions for second-order partial differential equations . Trans. Amer. Math. Soc. 238 (1978) 213-227. MR 482916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jeffrey H. Albert. Generic properties of eigenfunctions of elliptic partial differential operators . Trans. Amer. Math. Soc. 238 (1978) 341-354. MR 0471000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jim Diederich. Removable sets for pointwise solutions of elliptic partial differential equations . Trans. Amer. Math. Soc. 165 (1972) 333-352. MR 0293235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Hans Lewy. On differential geometry in the large. I. Minkowski's problem . Trans. Amer. Math. Soc. 43 (1938) 258-270. MR 1501942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia